# SDR DLM88080762

- Difficulty date: May 10, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 46,567 hours, 35,164 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1021
- Part serial: 0019
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER FAILED - UPON SHOP EXAMINATION, FOUND C9 DAMAGED BY HEAT FROM R6.  NOTE:  THIS CHARGER HAS HAD SB 203BC102-24-06 COMPLIED WITH (MOVED R6 TO BASE OF C9 ASSEMBLY).  THE DAMAGE TO C9 APPEARED TO BE ALMOST TO THE POINT OF CAUSING C9 TO IGNITE AND CAUSE A BATTERY CHARGER FIRE.
